This article is cited in 2 scientific papers (total in 2 papers)
Bicompact scheme for linear inhomogeneous transport equation in a case of a big optical width
E. N. Aristovaab
a Keldysh Institute of Applied Mathematics RAS
b Moscow Institute of Physics and Technology
It have been considered bicompact Rogov schemes for solving linear inhomogeneous transport equation which is adequate for description of particle transport in media. New approach for energy dependence of distribution function on a base of Lebesque averaging methods leads to broadening of ranges in which absorption coefficient should be vary in comparison with the multigroup approach. New method of solution monotonization has been suggested for numerical solving problems containing regions with big optical widths. This method considerably improve accuracy of bicompact schemes in a case of solution nondifferentiability and tends it to the accuracy of conservative-characteristic schemes.
bicompact schemes, transport equation, opacity coefficient, optical width, lebesgue averaging method.
PDF file (477 kB)
Mathematical Models and Computer Simulations, 2014, 6:3, 227–238
E. N. Aristova, “Bicompact scheme for linear inhomogeneous transport equation in a case of a big optical width”, Matem. Mod., 25:10 (2013), 3–18; Math. Models Comput. Simul., 6:3 (2014), 227–238
Citation in format AMSBIB
\paper Bicompact scheme for linear inhomogeneous transport equation in a case of a big optical width
\jour Matem. Mod.
\jour Math. Models Comput. Simul.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
E. N. Aristova, S. V. Martynenko, “Bicompact Rogov schemes for the multidimensional inhomogeneous linear transport equation at large optical depths”, Comput. Math. Math. Phys., 53:10 (2013), 1499–1511
E. N. Aristova, M. I. Stoynov, “Bicompact schemes of solving an stationary transport equation by quasi–diffusion method”, Math. Models Comput. Simul., 8:6 (2016), 615–624
|Number of views:|